Downloads: 87

Files in This Item:
File Description SizeFormat 
B32_017.pdf632.53 kBAdobe PDFView/Open
Title: On the parity of poly-Euler numbers (Algebraic Number Theory and Related Topics 2010)
Authors: OHNO, YASUO
SASAKI, YOSHITAKA
Keywords: MSC: 11B68
11M41
Poly-Euler number
poly-Bernoulli number
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 271
End page: 278
URI: http://hdl.handle.net/2433/196237
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.